# SDR AUS20040044

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 35115050602
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING UPPER AFT ATTACHMENT FITTING CORRODED.  MAXIMUM DEPTH OF CORROSION 1.27MM (0.050IN).  FOUND DURING INSPECTION IAW AD.
